English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the Stability of Relativistic Systems

MPS-Authors
/persons/resource/persons20673

Schutz,  Bernard F.
Astrophysical Relativity, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

schutz_60517.pdf
(Any fulltext), 9MB

Supplementary Material (public)
There is no public supplementary material available
Citation

Schutz, B. F., & Friedman, J. L. (1975). On the Stability of Relativistic Systems. The Astrophysical Journal, 200, 204-220. doi:10.1086/153778.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-0F30-9
Abstract
There is no abstract available